Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256033
Full metadata record
DC FieldValueLanguage
dc.contributor.authorКонюх, А. В.-
dc.date.accessioned2021-02-11T10:34:20Z-
dc.date.available2021-02-11T10:34:20Z-
dc.date.issued1992-
dc.identifier.citationВестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1992. – № 1. – С. 44-48.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/256033-
dc.language.isoruru
dc.publisherМинск : Университетскоеru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleРавномерные нижние показатели решений линейных диагональных дифференциальных системru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1992, №1 (январь)

Files in This Item:
File Description SizeFormat 
44-48.pdf238,93 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.